# SDR CA090511010

- Difficulty date: May 11, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 760 hours, 610 cycles
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 3400 · Navigation System
- Part: Controller
- Part number: 071015980301
- Condition: Failed
- Location: Joystick
- Part time: 458 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THE JOY STICK INSTALLED ON THE PILOTS MULTIFUNCTION CONTROLLER FAILED TO MOVE THE ONSCREEN CURSOR IN AN UPWARD DIRECTION. SIDE AND DOWN MOVEMENT IS POSSIBLE . THIS FAILURE DISABLES SOME FUNCTIONALITY OF THE FLIGHT MANAGEMENT SYS INSTALLED IN THIS ACFT.  A REPAIRED UNIT WAS INSTALLED AND TESTED IAW THE MFG PC12/47E MM INSTRUCTION.  THIS UNIT HAS BEEN REPLACED 4 TIMES PREVIOUS. THE UNIT REMOVED HAS BEEN INSTALLED SINCE NOV. 13, 2008 WITH 458 HRS INSTALLED.
